# SDR SIMA20200212001

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 32,039 hours, 30,183 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Binding
- Location: Emergency Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE DIFFUCULT TO SET HANDLE STICKS IN OFF POSITION.-C/A-LUBRICATED ENERGENCY /PARKING BRAKE CONTROL IAW AMM 32-44-10. OPS CHECK GOOD
